Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

$ H_\infty$-calculus for hypoelliptic pseudodifferential operators


Authors: Olesya Bilyj, Elmar Schrohe and Jörg Seiler
Journal: Proc. Amer. Math. Soc. 138 (2010), 1645-1656
MSC (2000): Primary 35S05, 47A60, 46H30
Published electronically: January 13, 2010
MathSciNet review: 2587449
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the existence of a bounded $ H_\infty$-calculus for a large class of hypoelliptic pseudodifferential operators on $ \mathbb{R}^n$ and closed manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35S05, 47A60, 46H30

Retrieve articles in all journals with MSC (2000): 35S05, 47A60, 46H30


Additional Information

Olesya Bilyj
Affiliation: Institut für Analysis, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
Email: Olesya_Bilyj@web.de

Elmar Schrohe
Affiliation: Institut für Analysis, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany
Email: schrohe@math.uni-hannover.de

Jörg Seiler
Affiliation: Department of Mathematical Sciences, Loughborough University, Leicestershire LE11 3TU, United Kingdom
Email: j.seiler@lboro.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10271-8
PII: S 0002-9939(10)10271-8
Received by editor(s): February 16, 2009
Published electronically: January 13, 2010
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2010 By the authors